# SDR DXTA2024011510623

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- Aircraft time: 952 hours, 568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WITH SWITCH IN OFF POSITION.  RESET THE AFT EMERGENGY LIGHTING INERTIA SWITCH, ALL WORK DONE IAW 700 AMM 33-50-00, OPS CHECK GOOD,
